# SDR CALA2025071006424

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 813A70014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORR.  AT FASTENERS HEADS  MAIN CABIN L/H O/B SEAT TRACK UPPER CROWN WEB LBL 45.5  STA 827 TO 847  MKD DOT 119 REF AAR N/R 9983579 REMOVED EWIS PROTECTION AT WORKING AREA PER AMM 20-60-07-913-801. WORK ACCOMPLISHED BY V903719 REMOVED CORROSION AT SEAT TRACK STA 827 TO STA 847 FOUND OUT OF LIMITS. REMOVED SEAT TRACK AND FABRICATED NEW SEAT TRACK INSTALLED NEW SEAT TRACK AND REPAIR PARTS IN REF TO SRM 51-40-02 AND SRM 53-00-52 AND DWG 146A5300. REMOVED CORROSION AT SEAT TRACK STA 827 TO STA 847 FOUND OF LIMITS.REMOVED SEAT TRACK AND FABRICATED NEW SEAT TRACK INSTALLED NEW SEAT TRACK AND REPAIR PART IN REF TO SRM 51-40-02 ,SRM 53-00-52 AND DWG 146A5300.
